Ask a Neurologist and Get an Answer ASAP
I have tingling of the skin and unsteadingess in the head. I have the unsteadiness in my head since last October (6 months) but have recently experienced tingling in the face, nose and hands. Feels like there is a hair on my skin that needs to be wiped away. I had an head mri scan last November. The radiologist's report sugessted that it may be the early stages of MS but when i went to see the neurologist (with the mri scan on a disk) she ruled out MS. I am being treated for vertigo which means I am on 3x8mg serc tablets per day. I am also on one blood pressure tablet (benetor) 20mg per day. I would appreciate any help on this as I have been out of work for over 5 weeks when I got it first last October and then I was back to work for almost 6 weeks and then out again for 2 weeks. While the unsteadiness in my head has never cleared for the past 6 months, not even for a day, it had eased enough for me to go back to work but the systoms got works 2 weeks ago and I had to take time off again. Thanking you!1 Anne
Hi Anne. Did your MRI show anything? Did you have blood tests done as well to check for diabetes, low thyroid, low vitamin B12, anemia, etc?
I had blood tests done but they were clear. The mri showed some white mass which the neurologist said was age related. Anne
I've been working hard to find another Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
The unseadiness is difficult to describe, sometimes it feels like pressure but I get it most when walking or even sometimes if i am sitting down. Every day I get it, as often as every half hour sometimes. It makes me feel very unsteady so if Im standing when I get it I have to sit down and it goes in 2 or 3 minutes. I never had it before the Olmesartan.
It sounds like the olmesartan is affecting you in an adverse way. Some people are very sensitive to its effects. It may even be causing your blood pressure to be too low when you are standing.
I would suggest you call your doctor's office and ask them if you can cut your dose in half, or if they can suggest a different medication that you might tolerate better. There are many to choose from for BP control. Once you do this, you might find that these troubling symptoms go away.
Hope this helps. Let me know if you have any follow up questions.